# SDR SB07052

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 69355005
- Part serial: 5453
- Condition: Failed
- Location: Rt Mlg
- Part time: 44,400 hours, 30,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT FLT919 ON CLIMBOUT FROM CLT, CREW RECEIVED A RIGHT MAIN LANDING GEAR RED AND GREEN LIGHT WHEN PLACING THE GEAR HANDLE FROM UP TO OFF.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR PER MM 32-32-41-4.  OPERATIONAL CHECK GOOD.
